MAUDE Adverse Event Report: ENCOMPASS GROUP, LLC NOVA; PATIENT WARMING SYSTEM

ENCOMPASS GROUP, LLC NOVA; PATIENT WARMING SYSTEM
Model Number AW5100-300
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); Partial thickness (Second Degree) Burn (2694)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Note: report delayed due to delayed sign up process; first time submitting adverse event.

Brand Name
NOVA
Common Device Name
PATIENT WARMING SYSTEM
Manufacturer (Section D)
ENCOMPASS GROUP, LLC
615 macon street
mcdonough GA 30253
MDR Report Key12216778
Report Number1043644-2021-00001
Device Sequence Number4377050
Product Code DWJ
UDI-Device Identifier00612899006492
UDI-Public00612899006492
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K203085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAW5100-300
Device Lot Number1971322
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR